# SDR EE4Y2025111323450

- Difficulty date: November 13, 2025
- Submitted: November 13, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N258JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 047
- Aircraft time: 46,958 hours, 30,476 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 17063751005
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A CRACK WAS FOUND ON THE LH SKIN PANEL OF THE VERTICAL STABILIZER, LOCATED NEAR THE AFT EDGE JUST BELOW RIB 06. THE AFFECTED AREA FALLS WITHIN A NON-REPAIRABLE ZONE AS DEFINED IN SRM 55-30-01/REPAIR 58P. THE CONDITION REPORTED WAS REPAIRED IAW ETD2025-190-930311, AERNNOVA TI-170-25-195 AND DOCUMENTED PER COOPESACOO-EO-2025-23371, UNDER JOB A1Q219 NRI 21-63.
